# SDR SWAA110574

- Difficulty date: January 21, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 22,367 hours, 13,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EEPLS LENS MISSING.  REMOVED AND REPLACED EEPLS PER MM.
